# SDR UIEA200600296

- Difficulty date: November 28, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 93,997 hours, 16,932 cycles
- Engine: Ge CF650E2
- Engine time: 74,141 hours, 14,949 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 665035901224
- Part serial: WYZ12596
- Condition: Unserviceable
- Location: Nr 2 Engine
- Part time: 13,490 hours, 2,619 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAKE COMPUTED T/O N1 FOR NR 2 ENGINE.  REMOVED AND REPLACED NR 2 ENGINE CIT SENSOR IAW MM 73-21-02.  CHECKED CDP LINE FOR BLOCKAGE.  ACCOMPLISHED VSV/VBV RIG CHECK IAW MM 75-30-00.  LEAK CHECK GOOD.
